# SDR UPS04842196

- Difficulty date: March 20, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5644130
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 EXT FUSELAGE AT FS 1700 APPROX BETWEEN L16R AND L17R FASTENER HOLE CRACKED RUNNING FWD.  CUT OUT DAMAGED AREA IAW DC8 SRM 53-2-1.  FABBED DOUBLER, FINGER DOUBLER, AND FILLER IAW DC8 SRM 53-2-1.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-20D.
